# SDR HNAA2016113000365

- Difficulty date: November 30, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 52,408 hours, 62,887 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHEN POWER LEVERS WERE ADVANCED TO TAKEOFF, WARNING HORN SOUNDED.  DEPARTED RUNWAY AND PUSHED POWER LEVERS FORWARD. NO WARNING HORN SOUNDED.  CYCLED FLAPS THROUGH COMPLETE RANGE. PUSHED POWER LEVERS FORWARD, TAKEOFF HORN DID NOT SOUND. OK FOR SERVICE.
